# SDR GAIA05004OP

- Difficulty date: February 12, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, THE CREW ENTRY DOOR EMERGENCY EXIT LIGHT WAS FOUND INTERMITTENT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
